MAUDE Adverse Event Report: WILLIAM COOK EUROPE COOK CELECT® PLATINUM NAVALIGN UNISET VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR

WILLIAM COOK EUROPE COOK CELECT® PLATINUM NAVALIGN UNISET VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Catalog Number IGTCFS-65-1-UNI-CELECT-PT
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial reporter, the filter was placed incorrectly.The lead tech said that the doctor said it misfired.The tech said it was misplaced.They tried to retrieve it but were unsuccessful.The top is in the common and the prongs are in the right internal.They will attempt again to retrieve it within the next few weeks.Additional information received: - was the filter advanced by femoral or jugular introducer? femoral - were the difficulties at deployment due to the handle (blue release button)? not the handle.The filter was not fully introduced.- was the retrieval procedure by using gtrs? the snare was in the retrieval kit.

Brand Name
COOK CELECT® PLATINUM NAVALIGN UNISET VENA CAVA FILTER SET
Common Device Name
DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key20616003
Report Number3005580113-2024-00076
Device Sequence Number8793034
Product Code DTK
UDI-Device Identifier10827002345055
UDI-Public(01)10827002345055(17)270920(10)E4601867
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/05/2024
Report Date (Section F) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIGTCFS-65-1-UNI-CELECT-PT
Device Lot NumberE4601867
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/14/2024
Event Location Hospital
Date Report to Manufacturer10/15/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/05/2024
Date Device Manufactured09/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexMale
Date Report Sent to FDA11/05/2024